# SDR USAASA01004

- Difficulty date: February 13, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT-SAN - FLT 89 - AFTER DEPARTING PIT, AND CLIMBING THROUGH FL160, AND ELECTRICAL ODOR WAS REPORTED IN THE COCKPIT.  THE FLIGHT RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE AIR CONDITIONING PACKS WITH BOTH THE APU AND ENGINES.  CHECKS OK FOR SERVICE.  (M)
